# SDR AALA20100823TUL05

- Difficulty date: August 23, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 31,056 hours, 12,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED ON FORWARD CARGO DOOR.  INSTALLED NEW SKIN ON FORWARD CARGO DOOR AS PER ESO 60654.
